# SDR IPXA2020121763540

- Difficulty date: December 16, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 22,646 hours, 14,492 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Stuck
- Location: L1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: N/A CAPT OPENED MAIN ENTRY DOOR WITH SLIDE LEVER ARMED.  THE SLIDE WAS IMMEDIATELY DISARMED AND DID NOT INFLATE BUT THE DOOR WAS STUCK AND WOULD NOT OPEN OR CLOSE.  DEPRESSURIZED FWD DOOR DAMPER & EMERGENCY OPERATIONS CYL DEF MAIN CABIN DOOR, PER MEL 52-11-01-5 & C/W DMP.  REMOVED AND REPLACED L1 DOOR EMERGENCY OPEN CYLINDER ASSEMBLY, IAW AMM 52-10-14.  THIS CLEARS DEFERRAL M729318.  EFF SOURCE REF: IPC 52-11-02-01B.
